# SDR SWAA2022031167353

- Difficulty date: July 21, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 34,428 hours, 20,768 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL LEADING EDGE; 5TH RIB FROM INBD EDGE IS CRACKED. [MARKED] / L/H HORIZONTAL LEADING EDGE; #5 RIB FROM INBD EDGE IS CRACKED. DRILLED AND REMOVED CRACKED #5 RIB I/A/W SRM 51-40-02-0G-0. INSTALLED NEW #5 RIB PRE-DRILLED WITH SOLID RIVETS I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 186A1001 REV B. C.I.C ED NEW #5 I/A/W AMM 51-21-91-620-802
